# SDR ERAA092660

- Difficulty date: October 9, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N574EH
- Make and model: Skrsky S76
- Aircraft serial: 760369
- Aircraft time: 1,763 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043050
- Part serial: A17500541
- Condition: Cracked
- Location: M/R Blade
- Part time: 5,073 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEADING EDGE CRACKED AWAY FROM FIBERGLASS. SENT TO CTI.  INSPECTED IAW SA4047-76-5 REV 11; REPLACED ABRASION STRIP IAW RS-005N-III.  REPAIRED SKIN AT LEADING EDGE AND DOUBLER JUNCTION IAW RS-005N-X111.  REPLACED BOTH FORWARD INTERNAL DOUBLERS AND REB ON D C CHANNEL IAW DRWG NR 76150-09043 SPEC 38023-15000;  MODIFIED EXTERNAL DOUBLERS IAW RS-017-1; REPAIRED SKIN BLISTERS IAW RS-005N-11; REMOVED FOD IAW ORI 76150-50-005 SECTION IX REV N; REFINISHED IAW DRWG NO 76150-09043; STATIC BALANCE IAW RS-005N-VI.
